# SDR AU970388

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-34-200T
- Propeller: Hartzl BHCC2YF2
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: O-Ring
- Part number: 755837
- Condition: Deteriorated
- Location: Fuel Selector
- Component: Scott, 492189
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH FUEL SELECTOR VALVES HAD DETERIORATED SPOOL VALVE `O' RING SEALS
